Each 20 ml dose contains:
Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
What is it for?
Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.
For headache, fever, aches & pains, blocked nose, sore throat and chesty cough, Non-drowsy
Country of Origin
Germany Nutrition Value: Country Of Origin: Germany